# SDR CA000530063

- Difficulty date: May 1, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 9,189 hours
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOT ABLE TO DUPLICATE SNAG, NO FAULT FOUND.
